or make 4 interest-free payments of $8.12 AUD fortnightly with More info
General Product Description
Nurofen for Children 5-12 Years is a concentrated formula providing effective pain & fast fever relief for your growing child. Since 1999, Australian parents have trusted Nurofen for Children to help their kids with pain and fever as they grow up.
Nurofen for Children starts providing effective relief from fever in just 15 minutes and lasts up to 8 hours.
It contains ibuprofen to effectively relieve common childhood pains such as: Cold and flu sumptoms, Teething pain & toothaches, Earaches, Sore throats, Headaches, Minor aches, sprains and strains.
The concentrated formula means easier, lower-volume dosing and every bottle comes with an easy-to-use dosing syringe.
It's also sugar free and colour free, and comes in strawberry and orange flavours.
Directions For Use
Read dosage instructions carefully before use. Suitable for children 3 months to 12 years. Repeat dose every 6 to 8 hours as necessary for children up to 12 years (max 3 doses in 24 hours). If your child's weight does not correspond to their age in the table, choose the dose for their weight. Children should take plenty of fluids. Check the child resistant cap mechanism is engaged after use by tightening the cap until cap clicks when opening is attempted.
3- 6 months (average weight 6-8kg), dose: 1.5-2.0mL
6- 12 months (average weight 8-10kg), dose: 2.0-2.5mL
1-3 years (average weight 10-14kg), dose: 2.5-3.5mL
3-5 years (average weight 14-18kg), dose: 3.5-4.5mL
5-7 years (average weight 18-22kg), dose: 4.5-5.5mL
7-9 years (average weight 22-28kg), dose: 5.5-7.0mL 9-12 years (average weight 28-40kg), dose: 7.0-10mL
Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove.
To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil).
Not for use in babies under 3 months of age.
Do not exceed the recommended dose. Incorrect or Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
If your child's symptoms worsen or persist consult your doctor.
Do not use if:
• you or your child has a stomach ulcer, or other stomach disorders, kidney, liver or heart problems
• allergic to ibuprofen, aspirin or other anti-inflammatory medicines. Stop use and see your doctor immediately if you have an allergic reaction
• you are in the last 3 months of pregnancy
• if taking other medicines containing ibuprofen or other anti-inflammatory medicines or other medications
• if your child is under 12 months of age
• for more than 3 days at a time
• if you or your child have asthma
• if you are trying to become pregnant or during the first 6 months of pregnancy
• in children suffering from chickenpox (varicella)
• in children suffering from dehydration through diarrhoea and/or vomiting
• if you are aged 65 years or over
Ibuprofen 200mg/5mL oral suspension.